Couldn't find what you looking for?

TRY OUR SEARCH!

Do you think that chemotherapy could be affecting glucose level? The thing is that my mom had her left ovary removed for she was diagnosed with ovarian cancer-fortunately it was recognized on its early stage –and anyway the surgery is performed about longer than a month ago and my mom has been prescribed afterwards the chemotherapy –actually she is taking an cytotoxic called Zolinza which is about to provide a chemotherapy effect but lately she started having some problem regarding increased glucose level and I think that this chemotherapy affected her glucose level being increased-her glucose is now higher than 8 rate so what do you think –should she be changing the chemo or what?

Loading...

No I don't think you mom should quit taking Zolinza for it is proven in many cases that chemotherapy provided by taking Zolinza is very effective though sometimes certain side effects may occur such as increased glucose level but since Zolinza side effects are commonly reversible as son as she is done with the chemotherapy her glucose level would get back to normal I guess. Anyway I think she should discuss this issue with her doc first for I think that she might also be prescribed some meds in order to control glucose level while she is having the chemotherapy.
Reply

Loading...